| Model Number |
SUTURE ANCHOR, PEEK PUSHLOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 9/12/2023, an fda medwatch notification was received via email.A facility representative reported that an ar-1923ps peek pushlock anchor broke inside the patient.The surgeon was unable to retrieve all the broken fragments.This was discovered during a surgical repair procedure on (b)(6) 2023.Additional information requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or applying excessive mechanical forces upon insertion.